# SDR WX0A2022041174054

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 47,573 hours, 18,678 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Fault Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEEL N/W STRG FAULT DISPLAYED IN FLIGHT / POWERED DOWN THE AIRCRAFT AND THEN POWERED BACK UP THE AIRCRAFT. THEN PERFORMED BSCU TEST PER AMM 32-46-00-740-001-A. ALL BITE TEST ARE GOOD. PERFORMED TAXI CHECK OF THE AIRCRAFT WITH THE FLIGHT CREW PER AMM 09-20-00-585-001-A. TAXI CHECK OK."
